MathSciNet Relay Station
MathSciNet bibliographic data
MR250033 (40 #3274) 46.10
Lindenstrauss, Joram; Wulbert, Daniel E. On the classification of the Banach spaces whose duals are $L\sb{1}$ spaces. J. Functional Analysis 4 1969 332–349.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement